| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump motor position encoder error.The customer¿s blood glucose level was 85 mg/dl at the time of the incident.The customer stated that the drive support cap was normal.The customer was assisted with troubleshooting.The customer was advised to replace and to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the rewind, basic occlusion, prime and displacement test.Insulin pump received with stuck motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had and intermittent failure that was not detected during our testing.Unable to verify displayable history crc check failed on startup alarm in the alarm history due to history file overwritten.